# SDR 95ZZZX3860

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2942X
- Make and model: Cessna 177
- Aircraft serial: 17700542
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 60401
- Condition: Cracked
- Location: Nr 3 Cyl Exh
- Part time: 1,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CHANGING OF THE PUSHROD HOUSING TUBE SEALS WHICH INVOLVES REMOVING THE ROCKER BOXES, FOUND THE VALVE ROCKER SHAFT ON THE EXHAUST SIDE OF CYLINDER NR 3 CRACKED ABOUT ONE-HALF THE WAY AROUND AND .25 INCH FROM THE END.
